| Catalog Number |
305145 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd precisionglide¿ needle disconnected from the hub during the cystocentesis.The following information was provided by the initial reporter: "today the actually needle disconnected from the plastic hub during a cystocentesis which could have caused serious injury if the va was not able to retrieve the needle part with her fingers from the skin of the patient.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 2279794 d4: medical device expiration date: 31-dec-2027 h4: device manufacture date: 06-oct-2022 d10: device available for eval yes, d10: returned to manufacturer on: 17-may-2023 h6: investigation summary it was reported the needle disconnected from the plastic hub.To aid in the investigation, two samples with no packaging blisters were received for evaluation by our quality team.A visual inspection was performed, and no defects or imperfections were observed.Both needles are properly assembled to the hub with epoxy.A device history record review was completed for provided material number 305145, lot 2279794.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be offered.See h10.